# SDR USAA950220

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47212
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BDL - FLT 972 - THE NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER THE GEAR HANDLE WAS SELECTED UP AN UNLATCH CHECK PERFORMED.  THERE WAS CONTINUOUS NOISE WITH THE GEAR HANDLE UP AND THE UNSAFE LIGHT ON.  MAINTENANCE SERVICED THE NOSE LANDING GEAR STRUT.  OPERATIOINS CHECKED GOOD.  (W)
